Jump to content
Important Survey - Please Participate ×

8 weeks since I jumped/palpitation help/vent/please help!!!


[Je...]

Recommended Posts

It has been 8 weeks to the day since I jumped from klonopin. Someone please respond! I don’t remember having palpitations before I started klonopin. Maybe I did and just don’t remember cuz it’s been years, but I honestly don’t remember having them. Some days I don’t have any, lately it seems like it’s every freaking day. I hate them so much. They scare me. They seem to come out of nowhere. Of course I’m more stressed than usual with the Coronavirus going on and just got laid off from my job because of it on top of everyone in the house seeming to lose their mind over the quarantine/stay at home orders. Do they palpitations ever go away? Or is it just something I’m stuck with now? Like everyone else I’ve had all the bloodwork and ekg’s done and they’ve all come back normal except for high triglycerides but that wouldn’t cause them. Thinking about going back to the doc. Thoughts?
Link to comment
Share on other sites

I noticed this is your 3rd time coming off benzos. Each withdrawal seems to be worse than the previous and Kindling can be a factor. If you've had your heart checked it's most likely bw.
Link to comment
Share on other sites

I'm sorry you are having heart palps, they are a common symptom of benzo withdrawal. It's good you had blood and ekg work done, that should ease your mind somewhat.

 

You, along with a lot of us these days, have tremendous stress in your life.  Loss of job, COVID and on top of that, benzo withdrawal, which we know can be challenging and difficult.

 

I don't have great advice for you except to say that at 8 weeks off I was very very symptomatic. While heart palps weren't on my list of symptoms, I had many other scary ones.  The best thing I did was to distract as much as possible. Try to find things to take your mind off all that is going on.  Puzzles, coloring, movies, books....  I'm even using some of these tools now even though I've been healed for a long time. It helps me avoid from worrying about family and friends and wondering if they are safe and healthy.

 

Remember that fear is also a withdrawal symptom, fear that 'something' else is wrong with us.  If it would help you then contact the doctor. I would actually try to do tele-medicine these days. 

 

You've come so far and have been strong and determined. Keep this is mind as your cns works to find balance again.

 

pianogirl  :smitten:

Link to comment
Share on other sites

Thank you for your replies. I guess I’m wondering if this is one of those symptoms that eventually goes away or am I stuck with it. Or has anyone ever had it go away?
Link to comment
Share on other sites

I have also experienced palpitations frequently, but now they have lessened in frequency. Yes, they will go away, maybe not completely forever, but lessen to a few times a months. Proplanolol may work to lessen the feelings of this sensation, just discuss it with your doctor.
Link to comment
Share on other sites

I had it bad soon after jumping, especially after eating things wrong ( high glutamate etc.) Along with high bp. As long as no wrong food, it won't show.

 

You may want to watch out for food items

Link to comment
Share on other sites

I had more palpitations than normal beats for a long time but they finally calmed down. Heart evaluation was normal. Remember that the heart is a large muscle and likely reacts to withdrawal of a strong muscle relaxer like a benzo as other muscles do...with irritability.
Link to comment
Share on other sites

×
×
  • Create New...